MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE, SURG, DERMASSURE GRN, LF, PF, 6.0

Medline Industries, LP MEDLINE; GLOVE, SURG, DERMASSURE GRN, LF, PF, 6.0
Catalog Number MSG6560
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a pinhole was found upon opening.".
 
Additional Manufacturer Narrative
The customer reported "a pinhole was found upon opening," and the japan qa comment stated, "confirmed as reported.There is a 2mm pinhole in the cuff of the left glove." medline initiated an investigation using the information provided; photo received: no, sample received: no, picture / sample evaluation: n/a, and label/ifu/ testing review: no.In the absence of a physical sample, medline was unable to confirm the presence of a defect during this investigation, and the cause was "sample required to determine cause." there were no reports of death or serious injury associated with this event, and the quality team will continue to monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE, SURG, DERMASSURE GRN, LF, PF, 6.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 
MDR Report Key50691370
Report Number1417592-2026-34695
Device Sequence Number15856602
Product Code KGO
UDI-Device Identifier10888277346543
UDI-Public10888277346543
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K192988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG6560
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown